# SDR CALA2024050101291

- Difficulty date: April 28, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 121,768 hours, 18,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146T122330
- Condition: Corroded
- Location: Bs 1562 S39
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C, FOUND CORROSION ON BS 1562 FRAME FAIL-SAFE CHORD AND SHEAR TIE BETWEEN S39L & 39R IN BULK CARGO PIT. REQUIREMENT, CAT B REPAIR REQUIRES TO GENERATE DIP TO INSPECT INSPECTION AT INTERVAL 7,500 FLIGHT CYCLES OR 36 MONTHS INSPECTION INTERVAL 7,500 FLIGHT CYCLES OR 36 MONTHS, WHICHEVER THE REPAIRED REACHING 37,500 TOTAL FLIGHT CYCLES. REPEAT THE WHICHEVER OCCURS FIRST. OCCURS FIRST.   INSPECTION INTERVAL 7,500 FLIGHT CYCLES OR 36 MONTHS, WHICHEVER OCCURS FIRST. PER TABLE 202 INSPECTION REQUIREMENTS, INSPECTION THRESHOLD ECRA 5360-01790 ATTACHED TO DIP QC REVIEWED STARTS 37,500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR 7,500 FLIGHT CYCLES AFTER THE REPAIR IS INSTALLED OR 36 MONTHS AFTER THE REPAIR IS INSTALLED, WHICHEVER OCCURS LATER. REPEAT RECORDS UPDATE QC REVIEWED INIT: ON OR BEFORE 37,500 TAFC WILL ITO TO RIR (-0932) RIR: EVERY 7500FC OR 1095 DAYS THEREAFTER.
